Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 330, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2011, 7:52 PM EDT for Hardin County, Logan County, Union County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 7:52 PM EDT (23:52 UTC)
- Expired
- Aug 9, 2011, 8:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Hardin County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 127 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 8:03 PM EDT | HAIL 0.88 | 2 N Russells Point, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:28 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064
WUUS51 KILN 092352
SVRILN
OHC065-091-159-100030-
/O.NEW.KILN.SV.W.0330.110809T2352Z-110810T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN UNION COUNTY IN CENTRAL OHIO...
SOUTHERN HARDIN COUNTY IN WEST CENTRAL OHIO...
NORTHERN LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 830 PM EDT.
* AT 749 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KENTON TO 8 MILES SOUTH OF
WAYNESFIELD...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLS POINT...
BELLE CENTER...
WEST MANSFIELD...
RICHWOOD...
IN ADDITION...MENTZER...PFEIFFER...HEPBURN...HUNTSVILLE...
NORTHWOOD...BIG SPRINGS...MOUNT VICTORY AND RIDGEWAY ARE NEAR THE
PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 4066 8341 4051 8341 4051 8324 4030 8325
4047 8400 4054 8399 4054 8388 4065 8389
4069 8345
TIME...MOT...LOC 2351Z 289DEG 36KT 4064 8347 4049 8390
$$
HATZOS3 follow-up statements
383
WWUS51 KILN 100006
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT TUE AUG 9 2011
OHC065-091-159-100030-
/O.CON.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
HARDIN OH-LOGAN OH-UNION OH-
806 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN UNION COUNTY IN CENTRAL OHIO...AND NORTHERN LOGAN AND
SOUTHERN HARDIN COUNTIES IN WEST CENTRAL OHIO...
AT 802 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HEPBURN TO HUNTSVILLE...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST MANSFIELD...RUSHYLVANIA AND RICHWOOD.
IN ADDITION...BYHALIA...ESSEX...SOMERSVILLE...PHARISBURG...MAGNETIC
SPRINGS AND BROADWAY ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4051 8341 4050 8324 4030 8325 4047 8400
4054 8399 4054 8389 4057 8388 4066 8341
TIME...MOT...LOC 0006Z 292DEG 35KT 4057 8331 4042 8374
$$
HATZOS918
WWUS51 KILN 100019
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT TUE AUG 9 2011
OHC065-100029-
/O.CAN.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
HARDIN OH-
819 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARDIN COUNTY HAS
BEEN CANCELLED...
THE STORMS HAVE WEAKENED AND MOVED SOUTHEAST INTO UNION AND MARION
COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4050 8352 4050 8342 4051 8341 4050 8324
4030 8325 4042 8379 4052 8371
TIME...MOT...LOC 0019Z 297DEG 31KT 4050 8324 4035 8367
$$
OHC091-159-100030-
/O.CON.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
LOGAN OH-UNION OH-
819 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN UNION COUNTY IN CENTRAL OHIO...AND NORTHEASTERN LOGAN
COUNTY IN WEST CENTRAL OHIO...
AT 815 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ESSEX TO RUSHSYLVANIA...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHWOOD.
IN ADDITION...SOMERSVILLE...BROADWAY...PHARISBURG AND MAGNETIC
SPRINGS ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4050 8352 4050 8342 4051 8341 4050 8324
4030 8325 4042 8379 4052 8371
TIME...MOT...LOC 0019Z 297DEG 31KT 4050 8324 4035 8367
$$
HATZOS601
WWUS51 KILN 100026
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT TUE AUG 9 2011
OHC091-159-100036-
/O.EXP.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
LOGAN OH-UNION OH-
826 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO
WILL EXPIRE AT 830 PM EDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 4050 8352 4050 8342 4051 8341 4050 8324
4030 8325 4042 8379 4052 8371
TIME...MOT...LOC 0026Z 297DEG 31KT 4047 8317 4032 8360
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:12 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 9, 6:12 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 612 PM EDT TUE AUG 9 2011 .SYNOPSIS... A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE EAST ACROSS THE LOCAL AREA LATE TONIGHT AND EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE REGION LATE WEDNESDAY THROUGH THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A COLD FRONT OVER THE WESTERN GREAT LAKES WILL CONTINUE TO MOVE TOWARD THE AREA THIS EVENING. A LINE OF STORMS HAS DEVELOPED AHEAD OF THIS FRONT AND IS CURRENTLY OVER NORTHERN AND CENTRAL INDIANA. EXPECT THIS LINE TO CONTINUE TO EXPAND SOUTHWARD THE NEXT COUPLE OF HOURS AS TEMPS ALOFT HAVE BECOME COOL GIVING DECENT LAPSE RATES. WATER VAPOR IMAGERY ALSO SHOWS A DISTURBANCE MOVING TOWARD THE AREA WHICH WILL ALSO AID DEVELOPMENT. AS A RESULT OF ALL OF THIS...HAVE RAISED PRECIP CHANCES ALL AREAS THIS EVENING. BEST CHANCES FOR STORMS WILL BE NORTH OF I-70. WILL JUST GO WITH SCATTERED WORDING IN THE NEW FORECAST. MODELS SUGGESTING THAT THE PRECIP WILL HAVE A HARD TIME HOLDING TOGETHER AS IT MOVES INTO THE EASTERN HALF OF THE AREA. NOT SURE THAT WILL BE THE CASE SO WILL KEEP CHANCE POPS THROUGH 06Z OR SO AT LEAST. DRY WEATHER IS EXPECTED BY DAYBREAK. HAVE USED A BLEND OF GUIDANCE TEMPS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... HIGH PRESSURE WILL DOMINATE THE WEATHER OVER THE REGION DURING THE PERIOD. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT. THERE COULD BE SOME MORNING COLD AIR ADVECTION CLOUDS...ESPECIALLY IN THE NORTH. BY MIDDAY THERE SHOULD BE A FAIR AMOUNT OF SUNSHINE. BOTH THURSDAY AND FRIDAY WILL BE QUIET. HAVE USED A BLEND OF GUIDANCE BOTH PERIODS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MODELS COMING INTO A LITTLE BIT BETTER AGREEMENT WITH THE LONG TERM PERIOD. A LONG WAVE TROUGH IS EXPECTED TO DEVELOP OVER THE EASTERN CONUS DURING THE PERIOD. A POTENT LOW PRESSURE SYSTEM WILL AFFECT THE OHIO VALLEY OVER THE WEEKEND. A SURFACE OCCLUDED FRONT ASSOCIATED WITH THE LOW WILL CROSS THE AREA SATURDAY. PRECIP ASSOCIATED WITH THE FRONT WILL ARRIVE SATURDAY AND LINGER INTO SUNDAY. FOR NOW WILL STICK WITH CHANCE WORDING BUT EXPECT LATER SHIFTS WILL NEED TO RAISE CHANCES CONSIDERABLY. ANOTHER HIGH PRESSURE SYSTEM WILL DOMINATE THE WEATHER OVER THE OHIO VALLEY FOR THE START OF THE NEW WORKWEEK. HAVE USED A BLEND OF GUIDANCE TEMPS THE ENTIRE PERIOD. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... UPDATED CONVECTION IS BEGINNING TO FIRE ALONG AND AHEAD OF THE NORTHERN END OF A COLD FRONT AND CORRESPONDING UPPER LEVEL DISTURBANCE THIS AFTERNOON. AS OF TAF ISSUANCE...THE COLD FRONT BISECTS LOWER MI AND THEN STRETCHES BACK TOWARD SOUTH BEND AND THEN ILLINOIS. AFTER COLLABORATION AND SOME SUPPORT FROM THE NAM...DECIDED TO RELY ON THE HRRR SOLUTION FOR TIMING ETC. BUT THE HRRR MODEL OFTEN DOES NOT HANDLE CONVECTIVE INITIATION VERY WELL. THEREFORE CONFIDENCE IS NOT HIGH IN TIMING OF DEVELOPMENT...AND MORE EXACT TIMING OF ANY THUNDERSTORMS ACROSS THE AREA. PLACED CB CLOUD GROUPS INTO TAFS WITH BEST ESTIMATE OF SHOWERS INTO THE VCTY OF EACH TERMINAL. OTHERWISE LEFT OUT ANY MENTION OF THUNDERSTORMS AT TERMINALS UNTIL A LINE ACTUALLY DEVELOPS AND TIMING CAN BE DETERMINED. WINDS CONTINUE TO BE STRONGER THAN MODELS ORIGINALLY ADVERTISED... GENERALLY FROM THE WEST AND GUSTY AT TIMES. EXPECT GRADIENT WINDS TO DIE DOWN A BIT THIS EVENING FOR THE OVERNIGHT PERIOD...THEN INCREASE AGAIN THROUGH THE DAY WEDNESDAY FROM THE NORTHWEST. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...KUBINA NEAR TERM...SCHULER SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...RAY
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 350 PM EDT TUE AUG 9 2011 INZ050-058-059-OHZ026-034-035-042>046-051-052-060-102000- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-PREBLE- 350 PM EDT TUE AUG 9 2011 ...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ066-073>075-080-KYZ089>100-OHZ053>056-061>065-070>074-077>082-088- 102000- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 350 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS EVENING. A FEW OF THE STRONGER THUNDERSTORMS COULD BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT TODAY WILL BE FROM LARGE HAIL AND GUSTY STRAIGHT LINE WINDS. THE GREATEST CHANCE FOR SEVERE WEATHER IS EXPECTED TO BE TO THE WEST AND NORTH OF THE INTERSTATE 71 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Aug 9, 7:27 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 2 NW KOSSUTH 40.68N 84.38W
08/09/2011 E1.25 INCH AUGLAIZE OH EMERGENCY MNGR
FROM QUARTERS TO HALF DOLLARS ON THE AUGLAIZE/VAN WERT
COUNTY LINE.
&&
BINAUSpecial weather statement, Aug 9, 7:28 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT TUE AUG 9 2011
OHZ034-035-100000-
AUGLAIZE OH-MERCER OH-
728 PM EDT TUE AUG 9 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER AND SOUTHWESTERN
AUGLAIZE COUNTIES THROUGH 800 PM EDT...
AT 724 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WABASH...
MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...CELINA...
NEW BREMEN AND MINSTER.
ALSO...TAMA...NEPTUNE...MONTEZUMA...CARTHAGENA...CHICKASAW AND
BULKHEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4065 8446 4057 8446 4043 8434 4039 8434
4047 8481 4058 8481 4068 8475Local storm report, Aug 9, 7:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL BUCKLAND 40.62N 84.26W
08/09/2011 E0.50 INCH AUGLAIZE OH LAW ENFORCEMENT
&&
SNIVELYLocal storm report, Aug 9, 7:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL BUCKLAND 40.62N 84.26W
08/09/2011 E0.75 INCH AUGLAIZE OH PUBLIC
&&
BINAULocal storm report, Aug 9, 7:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL CRIDERSVILLE 40.65N 84.15W
08/09/2011 E1.00 INCH AUGLAIZE OH EMERGENCY MNGR
0730 PM HAIL CRIDERSVILLE 40.65N 84.15W
08/09/2011 E1.00 INCH AUGLAIZE OH EMERGENCY MNGR
&&
SNIVELYSpecial weather statement, Aug 9, 7:45 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE AUG 9 2011
OHZ042-043-051-052-100015-
CHAMPAIGN OH-DARKE OH-MIAMI OH-SHELBY OH-
745 PM EDT TUE AUG 9 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN
MIAMI...EASTERN DARKE AND WESTERN CHAMPAIGN COUNTIES THROUGH 815 PM
EDT...
AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RUSSIA...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...SIDNEY AND ST.
PARIS.
ALSO...HOUSTON...POLO...HARDIN...NEWBERN...LOCKINGTON...FLETCHER...
PLATTSVILLE AND BALLOU ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4029 8401 4027 8401 4027 8390 4026 8383
4004 8397 4019 8452 4035 8441The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Aug 8, 8:45 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 30 min |
| Aug 8, 8:48 PM EDT | Special Weather Statement | ILN | Clermont | 42 min |
| Aug 8, 9:20 PM EDT | Special Weather Statement | ILN | Fayette | 40 min |
| Aug 8, 9:30 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | ILN | Ross | 30 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | ILN | Ross | 62 min |
| Aug 8, 11:38 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 112 min |
| Aug 8, 11:43 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Mercer, Shelby | 2 hr |
| Aug 9, 12:06 AM EDT | Areal Flood Advisory | ILN | Union | 114 min |
| Aug 9, 12:17 AM EDT | Flash Flood Warning | ILN | Auglaize, Hardin, Logan, Shelby | 102 min |
| Aug 9, 6:42 PM EDT | Special Weather Statement | ILN | Allen | 63 min |
| Aug 9, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 38 min |
| Aug 9, 7:19 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 41 min |
| Aug 9, 7:28 PM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Aug 9, 7:45 PM EDT | Special Weather Statement | ILN | Shelby | 30 min |
| Aug 9, 7:58 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.